Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 08)
Article Information:

A New Loss-Tolerant Image Encryption Scheme Based on Secret Sharing and Two Chaotic Systems

Li Li, Ahmed A. Abd El-Latif, Zhenfeng Shi and Xiamu Niu
Corresponding Author:  Xiamu Niu 

Key words:  Chaotic systems, loss-tolerant image encryption, secret sharing, security analysis, , ,
Vol. 4 , (08): 877-883
Submitted Accepted Published
October 07, 2011 November 16, 2011 April 15, 2012
Abstract:

In this study, we propose an efficient loss-tolerant image encryption scheme that protects both confidentiality and loss-tolerance simultaneously in shadow images. In this scheme, we generate the key sequence based on two chaotic maps and then encrypt the image during the sharing phase based on Shamir’s method. Experimental results show a better performance of the proposed scheme for different images than other methods from human vision. Security analysis confirms a high probability to resist both brute-force and collusion attacks.
Abstract PDF HTML
  Cite this Reference:
Li Li, Ahmed A. Abd El-Latif, Zhenfeng Shi and Xiamu Niu, 2012. A New Loss-Tolerant Image Encryption Scheme Based on Secret Sharing and Two Chaotic Systems.  Research Journal of Applied Sciences, Engineering and Technology, 4(08): 877-883.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved